# SDR AALA202304048899

- Difficulty date: March 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 86,724 hours, 11,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473726
- Condition: Fault Message
- Location: Zone 300 - Stabs
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRE LOOP 1 APU STATUS MESSAGE CAME ON AT CRUISE AND LATER WENT OUT. **SUPPLEMENTAL REPORT FOR AALA202303292546: REMOVED AND REPLACED APU FIRE DETECTOR ASSEMBLIES M26008 (AALA202303292546), M26009 (AALA202304048899), AND M26010 (AALA202304040098) PER AMM 26-15-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
